# SDR UPS06447564

- Difficulty date: July 4, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - L1 DOOR FWD CUTOUT REVEAL CRACK AT NR 5 STOP AREA (COUNT FROM LWR) CRACK LENGTH .375 INCH.  CUT OUT REVEAL REPLACED AS PER SRM 51-10-01 PG 9 AND SRM 51-30-02.
